BibTeX record: journals/siamrev/DuffU10

download as .bib file

@article{DBLP:journals/siamrev/DuffU10,
  author    = {Iain S. Duff and
               Bora U{\c{c}}ar},
  title     = {On the Block Triangular Form of Symmetric Matrices},
  journal   = {{SIAM} Review},
  year      = {2010},
  volume    = {52},
  number    = {3},
  pages     = {455--470},
  url       = {http://dx.doi.org/10.1137/080720036},
  doi       = {10.1137/080720036},
  timestamp = {Mon, 20 Oct 2014 23:15:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamrev/DuffU10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}